On the Ehrenfeucht conjecture for DOL languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 17 (1983) no. 3, pp. 205-230.
@article{ITA_1983__17_3_205_0,
     author = {Culik, Karel Ii and Karhum\"aki, Juhani},
     title = {On the {Ehrenfeucht} conjecture for {DOL} languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {205--230},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {3},
     year = {1983},
     zbl = {0544.68050},
     mrnumber = {743886},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1983__17_3_205_0/}
}
TY  - JOUR
AU  - Culik, Karel Ii
AU  - Karhumäki, Juhani
TI  - On the Ehrenfeucht conjecture for DOL languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1983
DA  - 1983///
SP  - 205
EP  - 230
VL  - 17
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1983__17_3_205_0/
UR  - https://zbmath.org/?q=an%3A0544.68050
UR  - https://www.ams.org/mathscinet-getitem?mr=743886
LA  - en
ID  - ITA_1983__17_3_205_0
ER  - 
Culik, Karel Ii; Karhumäki, Juhani. On the Ehrenfeucht conjecture for DOL languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 17 (1983) no. 3, pp. 205-230. http://www.numdam.org/item/ITA_1983__17_3_205_0/

1. J. Albert, K. Culik Ii and J. Karhumaki, Tests Sets for Context Free Languages and Systems of Equations Over a Free Monoid, Information and Control, Vol. 52, 1982, pp. 172-186. | MR 701592 | Zbl 0522.68064

2. K. Culik Ii, The Ultimate Equivalence Problemfor DOL Systems, Acta Informatica, Vol. 10, 1978, pp. 79-84. | MR 495230 | Zbl 0385.68060

3. K. Culik Ii, Homomorphisms: Decidability, Equality and Test Sets, in R. BOOK, Ed., Formal Language Theory, Perspectives and Open Problems, Academic Press, New York, 1980.

4. K. Culik Ii, On the Decidability of the Séquence Equivalence Problem for DOL Systems, Theor. Comp. Science, Vol. 3, 1977, pp. 75-84. | MR 495228 | Zbl 0352.68103

5. K. Culik Ii and J. Karhumaki, Systems of Equations Over a Free Monoid and Ehrenfeucht's Conjecture, Discrete Mathematics, Vol. 43, 1983, pp. 139-153. | MR 685623 | Zbl 0528.68057

6. K. Culik Ii and A. Salomaa, On the Decidability of Homomorphism Equivalence for Languages, J. Comput. Systems Sc., Vol. 17, 1978, pp. 163-175. | MR 514269 | Zbl 0389.68042

7. K. Culik Ii and A Salomaa, Test Sets and Checking Words for Homomorphism Equivalence, J. Comput. Systems Sc., Vol. 21, 1980, pp. 379-395. | MR 584866 | Zbl 0451.68046

8. S. Eilenberg and M. P. Schützenberger, Rational Sets in Commutative Monoids, J. of Algebra, Vol. 13, 1969, pp. 173-191. | MR 246985 | Zbl 0206.02703

9. M. A. Harrison, Introduction to Formal Language Theory, Addison-Wesley, Reading, Massachusetts, 1978. | MR 526397 | Zbl 0411.68058

10. J. Karhumäki and I. Simon, A Note on Elementary Homomorphisms and the Regularity of Equality Sets, EATCS Bulletin, Vol. 9, 1979, pp. 16-24.

11. M.KARPINSK, Ed., New Scottish Book of Problems, in preparation.

12. A. Mandel and I. Simon, On Finite Semigroups of Matrices, Theor. Comp. Science, Vol. 5, 1977, pp. 101-111. | MR 473070 | Zbl 0368.20049

13. G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems. Academic Press, New York, 1980. | MR 561711 | Zbl 0508.68031

14. A. Salomaa and M. Soittola, Automata-Theoretic Aspects of Formal Power Series, Springer Verlag, New York, 1978. | MR 483721 | Zbl 0377.68039